# SDR NSVA20070255

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 33,863 hours, 39,566 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCP FLAGS ON CA SIDE EFIS TUBES WITH ELECTRICAL ODOR IN FLIGHT DECK DURING LANDING.  INSPECTED CAPS SIDE EFIS AND SURROUNDING EQUIPMENT COULD NOT GET EFIS TO FAULT RAN FOR 6 HOURS, NO DEFECTS NOTED.  OK FOR SERVICE PER AMM 34-20-00.
